# SDR SWAA2013030113192

- Difficulty date: February 27, 2012
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 43,031 hours, 24,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Part number: 113A9352
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 CANOE TAIL CONE ASSY FOUND TO BE DELAMINATED ON BOTTOM.  REMOVED AND REPLACED TAIL CONE ASSY PER MM.
